# SDR AALA202511218508

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 78,080 hours, 30,407 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR VERY DIFFICULT TO OPEN. TOP LATCH NOT FULLY OPENING WITH HANDLE ROTATION. FLIGHT CREW HAD TO USE FINGER TO PULL LATCH TO LEFT ENOUGH TO RELEASE LATCH. MAINTENANCE REPLACED FLIGHT DECK DOOR UPPER LATCH ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
